6
IRUS Total
Downloads

Klt del Pezzo surfaces which are not globally F-split

File Description SizeFormat 
1601.03578v1.pdfAccepted version194.23 kBAdobe PDFView/Open
Title: Klt del Pezzo surfaces which are not globally F-split
Authors: Cascini, P
Tanaka, H
Witaszek, J
Item Type: Journal Article
Abstract: We construct a klt del Pezzo surface which is not globally F-split, over any algebraically closed field of positive characteristic.
Issue Date: Apr-2018
Date of Acceptance: 17-Nov-2016
URI: http://hdl.handle.net/10044/1/54925
DOI: https://doi.org/10.1093/imrn/rnw300
ISSN: 1073-7928
Publisher: Oxford University Press (OUP)
Start Page: 2135
End Page: 2155
Journal / Book Title: International Mathematics Research Notices
Volume: 2018
Issue: 7
Copyright Statement: This is a pre-copyedited, author-produced PDF of an article accepted for publication in International Mathematics Research Notices following peer review. The version of record Paolo Cascini, Hiromu Tanaka, Jakub Witaszek; Klt del Pezzo surfaces which are not Globally F-split, International Mathematics Research Notices, Volume 2018, Issue 7, April 2018, Pages 2135–2155, is available online at: https://dx.doi.org/10.1093/imrn/rnw300
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
Funder's Grant Number: EP/L018667/1
Keywords: Science & Technology
Physical Sciences
Mathematics
PURE THRESHOLDS
PURITY
math.AG
math.AG
14E30, 13A35
0101 Pure Mathematics
General Mathematics
Publication Status: Published
Online Publication Date: 2017-01-08
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences